MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an ilet insulin pump experienced rapid battery depletion after charging to full, with the battery dropping by roughly one-third during a meal announcement and repeating over multiple days, consistent with a premature battery discharge involving the battery component.Symptoms included hyperglycemia with a highest reported blood glucose of 400 mg/dl.Outcomes included a missed dose and a delay to therapy.Investigation included interviews and analysis of information provided by the user and engineering logs.Investigation of this case revealed an energy storage system problem consistent with premature discharge of the battery component.It was concluded, based on previously established findings for similar reports, that the cause was traced to component failure.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50952207
Report Number3019004087-2026-68481
Device Sequence Number10451407
Product Code QFG
UDI-Device Identifier00850050080190
UDI-Public00850050080190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age74 YR
Patient SexMale